Hi. I'm usually IBS-C, but since I started taking Align 4 days ago I've had nothing but D. I know it can take some time for my gut to adapt to the new bacteria but how long should I keep taking Align before I give up on it?
I have IBS-D and my gastroenterologist prescribed Align. I have had diarrhea no stop for 17 days (since I started to take it). I lost 11 pounds in the last month.
I just talked with my doctor yesterday and he said that Align should not give diarrhea, but it is clearly not working for me, so if I think that it was Align to cause it, I should stop taking it.
I have read that the first week with Align may give you some side effects, and then it should settle in your body. However, I tried to stick for longer, but I clearly didn't get my body to play well with it.
I hope that my gut can recover from it. Although I have IBS-D, the diarrhea wasn't that frequent before.
And my gastroenterologist said that it is okay to take Imodium to stop diarrhea even while taking Align. Imodium is safe and I can take it when I need it without worries.
sorry to hear your bad experience. do you need to store this Probiotic in the fridge? it is not available over the counter in my country so i was thinking of ordering from Amazon but there is no point if it needs storage in fridge at all times.
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Irritable Bowel Syndrome and Digestive Health Support Forum
A forum community dedicated to Irritable Bowel Syndrome and Digestive Health Support. Come join the discussion about treatment, diet, health, lifestyles, spirituality, medication, research, recovery, and more!